Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a second order nonlinear oscillation problem


Authors: C. V. Coffman and J. S. W. Wong
Journal: Trans. Amer. Math. Soc. 147 (1970), 357-366
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9947-1970-0257473-2
MathSciNet review: 0257473
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643-647. MR 17, 264. MR 0072316 (17:264e)
  • [2] C. V. Coffman and D. F. Ullrich, On the continuation of solutions of a certain non-linear differential equation, Monatsh. Math. 71 (1967), 385-392. MR 37 #3078. MR 0227494 (37:3078)
  • [3] S. P. Hastings, Boundary value problems in one differential equation with a discontinuity, J. Differential Equations 1 (1965), 346-369. MR 31 #4954. MR 0180723 (31:4954)
  • [4] M. Jasny, On the existence of an oscillating solution of the nonlinear differential equation of the second order $ y'' + f(x){y^{2n - 1}} = 0,f(x) > 0$, Čsopis Pěst. Mat. 85 (1960), 78-83. (Russian) MR 26 #408. MR 0142840 (26:408)
  • [5] I. T. Kiguradze, On the conditions for oscillation of solutions of the differential equation $ u'' + a(t)\vert u{\vert^n}\operatorname{sgn} u = 0$, Časopis Pěst. Mat. 87 (1962), 492-495. (Russian) MR 31 #6026. MR 0181800 (31:6026)
  • [6] A. Kneser, Untersuchungen über die reelen Nullstellen der Integrale linearer Differential Gleichungen, Math. Ann. 42 (1893), 409-435. MR 1510784
  • [7] J. Kurzweil, A note on oscillatory solution of equation $ y'' + f(x){y^{2n - 1}} = 0$, Časopis Pěst. Mat. 85 (1960), 357-358. (Russian) MR 23 #A3322. MR 0126025 (23:A3322)
  • [8] J. W. Macki and J. S. W. Wong, Oscillation of solutions to second-order nonlinear differential equations, Pacific J. Math. 24 (1968), 111-117. MR 37 #507. MR 0224908 (37:507)
  • [9] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52. MR 22 #2755. MR 0111897 (22:2755)
  • [10] Z. Nehari, On a class of nonlinear second-order differential equations, Trans. Amer. Math. Soc. 95 (1960), 101-123. MR 22 #2756. MR 0111898 (22:2756)
  • [11] -, A nonlinear oscillation problem, J. Differential Equations 5 (1969), 452-460. MR 0235203 (38:3514)
  • [12] J. S. W. Wong, On second order nonlinear oscillation, Funkcial. Ekvac. 11 (1969), 207-234. MR 0245915 (39:7221)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257473-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society